본문 바로가기
KERD
논문KCI 등재

유방암 환자에서의 trastuzumab 주입관련반응 발생률 및 위험인자 분석

Incidence and Risk Factors of the Infusion-Related Reactions in Breast Cancer Patients Receiving Trastuzumab

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

초록

Background : Trastuzumab is a monoclonal antibody for use in the treatment of the human epidermal growth factor receptor-2 (HER2) often overexpressed in breast cancer. One of its common side effects of this therapy use is the infusion-related reactions. Conversely, it is noted that there are no guidelines for preventing these side effects in patients. In this study, we aimed to find grounds to support the safe use of trastuzumab based on an analysis of the incidence and risk factor of the infusion-related reactions in breast cancer patients receiving trastuzumab. Methods : We evaluated the infusion-related reactions of the breast cancer patients receiving the first trastuzumab between Jan 1, 2014 and June 30, 2015. For the analysis of the risk factors, we collected the patient’s information retrospectively using the access to the patient’s secured electronic medical records. Results : In this study, a total of 91 patients were evaluated, and the total number of trastuzumab administration was with 270 cases. The infusion-related reactions were identified in 18 patients and the incidence was recorded at 19.8%. All infusion-related reactions were occurred during the first dose. And the symptoms began in the average timeframe of 76.5 minutes after the administration. The incidence of the infusion-related reactions was 11.1% in patients receiving premedication, and 21.9% in the patients not receiving the premedication (p=0.31). Particularly speaking, the patients who were weighing more than 70kg had a significantly higher risk of infusion-related reactions, than the patients who were known to weighing less than 70kg (odds ratio 5.23; 95% CI, 1.32 - 20.67; P=0.01). And the higher patient's body mass index tended to occur more infusion-related reactions (odds ratio 1.15; 95% CI, 0.98 - 1.35; P=0.08). Conclusion : Based on this result, in order to administer the trastuzumab safely, we suggest that the prevention guideline for the infusion-related reactions need to be utilized to consider the patient's body weight, and it is necessary to strengthen the monitoring to continue until the latter half of the drug therapy administration.

Abstract

Background : Trastuzumab is a monoclonal antibody for use in the treatment of the human epidermal growth factor receptor-2 (HER2) often overexpressed in breast cancer. One of its common side effects of this therapy use is the infusion-related reactions. Conversely, it is noted that there are no guidelines for preventing these side effects in patients. In this study, we aimed to find grounds to support the safe use of trastuzumab based on an analysis of the incidence and risk factor of the infusion-related reactions in breast cancer patients receiving trastuzumab. Methods : We evaluated the infusion-related reactions of the breast cancer patients receiving the first trastuzumab between Jan 1, 2014 and June 30, 2015. For the analysis of the risk factors, we collected the patient’s information retrospectively using the access to the patient’s secured electronic medical records. Results : In this study, a total of 91 patients were evaluated, and the total number of trastuzumab administration was with 270 cases. The infusion-related reactions were identified in 18 patients and the incidence was recorded at 19.8%. All infusion-related reactions were occurred during the first dose. And the symptoms began in the average timeframe of 76.5 minutes after the administration. The incidence of the infusion-related reactions was 11.1% in patients receiving premedication, and 21.9% in the patients not receiving the premedication (p=0.31). Particularly speaking, the patients who were weighing more than 70kg had a significantly higher risk of infusion-related reactions, than the patients who were known to weighing less than 70kg (odds ratio 5.23; 95% CI, 1.32 - 20.67; P=0.01). And the higher patient's body mass index tended to occur more infusion-related reactions (odds ratio 1.15; 95% CI, 0.98 - 1.35; P=0.08). Conclusion : Based on this result, in order to administer the trastuzumab safely, we suggest that the prevention guideline for the infusion-related reactions need to be utilized to consider the patient's body weight, and it is necessary to strengthen the monitoring to continue until the latter half of the drug therapy administration.

참고문헌 (15)

  1. Thompson LM, "Incidence, risk factors, and management of infusion-related reactions in breast cancer patients receiving trastuzumab", Oncologist, 19(3), pp.228~234 (2014)[DOI]
  2. Ross JS, "The HER-2 receptor and breast cancer: Ten years of targeted anti-HER-2 therapy and personalized medicine", Oncologist, 14(4), pp.320~368 (2009)[DOI]
  3. Hudis CA, "Trastuzumab-mechanism of action and use in clinical practice", N Engl J Med, 357(1), pp.39~51 (2007)[DOI]
  4. Slamon D, "Adjuvant trastuzumab in HER2-positive breast cancer", N Engl J Med, 365, pp.1273~1283 (2011)[DOI]
  5. Slamon DJ, "Human breast cancer: correlation of relapse and survival with amplification of the HER-2", neu oncogene, 1987, pp.235, 177~182
  6. Slamon DJ, "Studies of the HER-2", neu proto-oncogene in human breast and ovarian cancer, 1989, pp.244, 707~712
  7. Slamon DJ, "Use of chemotherapy plus a monoclonal antibody against HER2 for metastatic breast cancer that overexpresses HER2", N Engl J Med, 344, pp.783~792 (2001)[DOI]
  8. Piccart-Gebhart MJ, "Trastuzumab after adjuvant chemotherapy in HER2-positive breast cancer", N Engl J Med, 353, pp.1659~1672 (2005)[DOI]
  9. Romond EH, "Trastuzumab plus adjuvant chemotherapy for operable HER2-positive breast cancer", N Engl J Med, 353, pp.1673~1684 (2005)[DOI]
  10. "Product Information: HERCEPTIN(R) intravenous infusion powder, trastuzumab intravenous infusion powder" (2016)
  11. Chung CH, "Managing premedications and the risk for reactions to infusional monoclonal antibody therapy", The Oncologist, 13(6), pp.725~732 (2008)[DOI]
  12. Dillman RO, "Infusion reaction associated with the therapeutic use of monoclonal antibodies in the treatment of malignancy", Cancer Metastasis Rev, 18(4), pp.465~471 (1999)[DOI]
  13. Breslin S, "Cytokine-release syndrome: overview and nursing implications", Clin J Oncol Nurs, 111(Suppl 1), pp.37~42 (2007)
  14. Winkler U, "Cytokine-release syndrome in patients with B-cell chronic lymphocytic leukemia and high lymphocyte counts after treatment with an anti-CD20 monoclonal antibody (rituximab, IDEC-C2B8)", Blood, 94(7), pp.2217~2224 (1994)
  15. Bastard JP, "Recent advances in the relationship between obesity, inflammation, and insulin resistance", Eur Cytokine Netw, 17(1), pp.4~12 (2006)

관련 논문AI추천

이 간행물의 다른 논문 (5건)